Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cold, sore throat, mild chills, low grade fever. Taking sudafed. Infection symptoms?

Hi, I have been fighting what I think started out as a cold . I had a sore throat , mild chills, low-grade fever of 99-100, and was achy. I have been taking sudafed and IB Prophin for the past few days. Now I have a dry cough, green thick mucus in the back of my throat, raspy voice, no stuffy nose, and my tonsils are mildly swollen. Do you think I have an infection and do you think I need to go see a doctor?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
There is no question you have an infection. If this is a viral infection, it will typically resolve in 7-10 days. If it continues beyond this time frame, it may be bacterial and I would advise seeing a doctor. Additionally, even if 7-10 days have not yet elapsed, if you're finding the symptoms to be truly unbearable, you should not wait to see your doctor.
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor